# SDR SWAA2024041071579

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 60,783 hours, 36,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC HANDLE ON FWD SERVICE DOOR BROKE<[01] REINSTALLED DOOR HANDLE ON GALLEY SERVICE DOOR; ALL WORK PERFORMED IAW AMM 52-41-00
